# SDR AALA202509058698

- Difficulty date: July 23, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,832 hours, 40,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND RACK 80VU LATERAL FITTING IN CONTACT WITH STRUCTUR RH SIDE IN AFT AVIONIC COMPARTMENT. DAMAGED AREA: 0.080 IN. MAINTENANCE PERFORMED INTERIM REPAIR AT LOWER LATERAL SUPPORT RH OF 80VU RACK LOC BTW FR23 TO FR24 AT LEVEL STR 32RH IAW EA 366580.
